# SDR ASAA2014030207052

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,554 hours, 5,869 cycles
- System (JASC): 2300 · Communications System
- Part: Button
- Condition: Malfunctioned
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON HF/SAT SELECT PANEL ON CENTER CONSOLE HF/SAT TRANSFER HF 1 SELECT BUTTON LIGHT INOPERATIVE.  ACFT GROUNDED.  PERFORMED MASTER DIM AND LIGHT TEST REF AMM 33-18-00-710-802 AND OPERATED HF/SAT TRANSFER 1 & 2 SELECTOR BUTTON OPS CHECK GOOD UNABLE TO DUPLICATE.
